# SDR VQI2012F00008

- Difficulty date: April 17, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INBD OF R2 DOOR AT FRAME 67-68 HAS CORROSION ON TOP AND BOTTOM.  REMOVED CORROSION AND FOUND OUT OF LIMITS IN REF-SRM 51-22-00.  R & R FLOORBEAM SUPPORT IN REF SRM 51-42-11.
